MathSciNet Relay Station
MathSciNet bibliographic data
MR2095617 (2006b:14098) 14N35 (14M15)
Buch, Anders Skovsted Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005), no. 2, 443–458 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement